Advanced search
Start date
(Reference retrieved automatically from Google Scholar through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Redescription of Anopheles oswaldoi (Peryassú‚ 1922)(Diptera: Culicidae)‚ with formal lectotype designation

Full text
Motoki‚ M.T. ; Linton‚ Y.M. ; Ruiz‚ F. ; Flores-Mendoza‚ C. ; Sallum‚ M.A.M.
Total Authors: 5
Document type: Journal article
Source: Zootaxa; v. 1588, p. 31-51, 2007.
FAPESP's process: 05/53973-0 - Systematics of the Anopheles (Nyssorhynchus) (Diptera: Culicidae)
Grantee:Maria Anice Mureb Sallum
Support type: Research Projects - Thematic Grants